Functional composition of polynomials: indecomposability, Diophantine equations and lacunary polynomials

Research output: Contribution to journalArticle

LanguageUndefined/Unknown
Pages143-170
Number of pages28
JournalGrazer mathematische Berichte
Volume363
StatusPublished - 2015

Cite this

@article{9ea9a5ef73b5490995a552b02b5122f6,
title = "Functional composition of polynomials: indecomposability, Diophantine equations and lacunary polynomials",
author = "Dijana Kreso and Tichy, {Robert F.}",
year = "2015",
language = "undefiniert/unbekannt",
volume = "363",
pages = "143--170",
journal = "Grazer mathematische Berichte",
issn = "1016-7692",

}

TY - JOUR

T1 - Functional composition of polynomials: indecomposability, Diophantine equations and lacunary polynomials

AU - Kreso,Dijana

AU - Tichy,Robert F.

PY - 2015

Y1 - 2015

M3 - Artikel

VL - 363

SP - 143

EP - 170

JO - Grazer mathematische Berichte

T2 - Grazer mathematische Berichte

JF - Grazer mathematische Berichte

SN - 1016-7692

ER -